# SDR SWAA2021062927343

- Difficulty date: January 14, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 807-827 Rbl26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SCUFF PLATE REMOVED; FOUND ' 'CORROSION AT WL 155 STA. 807 TO STA. 827 RBL 26. / REMOVED CORROSION ON THE WEB FOUND OUT TO BE ORIGINAL 'T' 0.056'; REMAINING 0.040'; MAT. LOSS 16' AND INSTALLED NEW WEB P/N 146A8123-25 IAW B737-800 SRM 53-60-15-1A-1; SRM 53-60-15-1A-1; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AMM 51-21-91-620-802; AND DWG# 146A8340 REV-. WEB P/N 146A8123-25
